# SDR CALA2025052905075

- Difficulty date: May 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2006264
- Part serial: NA
- Condition: Corroded
- Location: Sta1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA STA 1420 SHEAR TIE BETWEEN STR 30 AND 29 R/H REQUIRES REMOVAL FOR FOM.   SHEAR TIE BETWEEN STR 30 AND 29 R/H REMOVED, FABRICATED, INSTALLED, CORROSION REMOVED, 100% MAT LOSS FOUND TO BE OUT OF LIMITS. FABRICATED NEW SHEAR TIE IAW B757-200 SRM 51-40-02, 51-40-03, 51-10-02, DWG 146N1012 REV C.
